# SDR CA100903011

- Difficulty date: August 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 29,634 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MS21905D6
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK IN HYD BAY.  HYD TEE FITTING FOUND CRACKED.  FITTING REPLACED AND LEAK CHECKED IAW JIC 29-00-00 PAD 10010.
